# SDR COMA9710209

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Burned
- Location: Apu Compt
- Part time: 13,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C TAS K 313-01Z, FUSELAGE FRAME 52 CANTED FRAME, UPPER HALF, WAS FOUND DAMAGED BY ARCING OF THE APU GENERATOR WIRE TERMINALS BOLTED TO THE FRAME.  THE FRAME UPPER HALF WAS REPLACED PER SRM CHAP 51 STANDARD PRACTICES AND THE APU FIREWALL WAS REPAIRED PER SRM 53-30-04, FIGURE 202.
